# SDR USAASB97274

- Difficulty date: October 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N227AU
- Make and model: Boeing 737201
- Aircraft serial: 21816
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - FOUND NUMEROUS EMERGENCY LIGHTS INOPERATIVE, AFT BODY EMERGENCY LIGHTS (AFT DOORS), OVERWING FUSELAGE EMERGENCY LIGHTS, FORWARD EXTERIOR EVACUATION LIGHTS AND EMERGENCY LIGHT ABOVE ENTRY DOOR.  MAINTENANCE REPLACED THE BATTERY PACKS (P/N 61-0478-9) FOR THE AFT BODY EMERGENCY LIGHTS AND OVERWING FUSELAGE EMERGENCY LIGHTS.  THE CANNON PLUG WAS RESEATED ON THE BATTERY PACK AND THE BATTERY PACK WAS RECHARGED FOR THE FORWARD EXTERIOR EVACUATION LIGHTS.  REMOVED AND REPLACED THE LIGHT ASSEMBLY (P/N 10-0067-9) ABOVE ENTRY DOOR.  ALL SYSTEMS OPERATIONALLY CHECKED GOOD.  (M)
